Results 1 to 6 of 6

Thread: New tablets and side effects?!

  1. #1
    Senior Member flowerangelx's Avatar
    Join Date
    Feb 2013
    Location
    Nottingham
    Posts
    936

    New tablets and side effects?!

    Hi everyone,

    Following a visit by a doctor to my home, I have now been put on medication for a) my anxiety (Sertraline) and b) the palpitations I get from anxiety (propranolol)

    Anyway, I am getting horrific nausea(which isn't helped by other medications)

    My doctor has suggested I see it out to see if it settles down. The anti-sickness tablets she gave me aren't working either

    Other than ginger, does anybody know anything that could help me? The taste of ginger makes me feel worse..

  2. #2
    Member
    Join Date
    Oct 2013
    Posts
    76
    metoclopramide I find utterly amazing in dealing with both nausea and actually being sick.
    Motilium are okay but can be rather hit n miss.

  3. #3
    Senior Member
    Join Date
    Mar 2014
    Location
    Shropshire
    Posts
    1,484
    Is it nausea or actually throwing up? I ask cuz i had ones that gave me acid reflux...changed that quite quickly!! Give it a week and if it persists...back to GP

  4. #4
    Senior Member flowerangelx's Avatar
    Join Date
    Feb 2013
    Location
    Nottingham
    Posts
    936
    I have thrown up but it's usually just nausea :/

  5. #5
    Senior Member
    Join Date
    Sep 2015
    Location
    Worcestershire
    Posts
    195
    Hi,
    I am also being prescribed Propranolol, but also take these (all on prescription) without creating any further side-effects:-

    Omeprazole: not specifically for nausea, but might be worth a mention to your GP. https://en.wikipedia.org/wiki/Omeprazole

    Domperidone: this one is specifically for sickness and nausea. https://en.wikipedia.org/wiki/Domperidone

    Bismuth Subsalicylate: although I receive this on prescription, it's also available 'over-the-counter' - but could work out very expensive https://en.wikipedia.org/wiki/Bismuth_subsalicylate. The brand name is Pepto Bismol. http://www.boots.com/en/Pepto-Bismol...n-480ml_40028/ (also available in 120ml and 240ml)

    Also, for the past two months I am now also being prescribed Citalopram 10mg one-per-day. So far, results very good - not taking so much Pepto Bismol (was on about 960ml per month, now down to around 240ml.) Only problem, very (extremely!) low mood for the first week or so. https://en.wikipedia.org/wiki/Citalopram

    Wishing you well,
    Tony.
    Last edited by adexico; 11-09-15 at 18:42.

  6. #6
    Senior Member flowerangelx's Avatar
    Join Date
    Feb 2013
    Location
    Nottingham
    Posts
    936
    Thank you, tony!

    I have spoken to my doctor and providing there are no interactions with anything else I'm taking, she's willing to try them out!

Similar Threads

  1. Amitriptyline side effects
    By RubyRed in forum Health - help & advice on health issues for disabled people
    Replies: 11
    Last Post: 09-02-15, 18:07
  2. How aspergers syndrome effects me.
    By TheAmazingAtheist in forum News and general discussion
    Replies: 9
    Last Post: 25-08-14, 19:20
  3. Replies: 0
    Last Post: 03-12-13, 14:26
  4. side effects
    By acheron in forum Health - help & advice on health issues for disabled people
    Replies: 9
    Last Post: 05-08-13, 09:51

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •